Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleCohen–Macaulayness of almost complete intersection tangent cones
Author(s) Takafumi Shibuta
TypeArticle in Journal
AbstractWe prove that associated graded rings of complete intersection monomial curves of codimension three are Cohen–Macaulay if their defining ideals are generated by at most four elements.
KeywordsCommutative algebra, Standard bases, Associated graded rings, Monomial curves
ISSN0021-8693
URL http://www.sciencedirect.com/science/article/pii/S0021869307006539
LanguageEnglish
JournalJournal of Algebra
Volume319
Number8
Pages3222 - 3243
Year2008
Edition0
Translation No
Refereed No
Webmaster